# SDR CA121101003

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250114
- Condition: Inoperative
- Location: Mlg
- Part time: 32,244 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE, THE FLIGHT CREW WAS UNSUCCESSFUL IN RETRACTING THE LANDING GEAR. AFTER NON-NORMAL CHECKLIST COMPLETION, THE GEAR WAS STILL UNABLE TO BE RETRACTED.  THE FLIGHT CREW CARRIED OUT AN AIR TURN BACK FOLLOWED BY AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING TASKS AND ACTIONS, FIM 32-30, TASK 815 CARRIED OUT.  MANUAL EXTENSION ACCESS DOOR SWITCH AT FAULT.  REPLACED SWITCH IAW MM 32-34-11. PN ON MS25011-4, BN ON 2302543. FIM 32-30, TASK 815 REPAIR CONFIRMATION CARRIED OUT WITH NFF.  NUMEROUS SUCCESSFUL LANDING GEAR SWINGS WERE PERFORMED.  ACFT RETURNED TO SERVICE.
